Parametrization of nonlinear H output feedback controllers - an algebraic approach via bounded real lemma

Ciann Dong Yang, Chien Chung Kung, Kuang Yi Huang, Fang Bo Yeh

Research output: Chapter in Book/Report/Conference proceedingChapter

3 Citations (Scopus)

Abstract

This paper exploits the bounded real lemma to find the H controllers of input-affine nonlinear systems. It is shown that the central solution and the parametrization of a class of nonlinear H controllers can be obtained at one stroke by repeatedly using bounded real lemma four times. The proposed approach involving only fundamental algebraic manipulations hopefully provides a simpler framework for finding the nonlinear H controllers from the view point of dissipative system.

Original languageEnglish
Title of host publicationProceedings of the IEEE Conference on Decision and Control
Editors Anon
Pages2355-3592
Number of pages1238
Publication statusPublished - 1996 Dec 1
EventProceedings of the 1996 35th IEEE Conference on Decision and Control. Part 3 (of 4) - Kobe, Jpn
Duration: 1996 Dec 111996 Dec 13

Publication series

NameProceedings of the IEEE Conference on Decision and Control
Volume3
ISSN (Print)0191-2216

Other

OtherProceedings of the 1996 35th IEEE Conference on Decision and Control. Part 3 (of 4)
CityKobe, Jpn
Period96-12-1196-12-13

Fingerprint

Algebraic Approach
Output Feedback
Parametrization
Lemma
Feedback
Controller
Controllers
Affine Systems
Dissipative Systems
Stroke
Nonlinear systems
Manipulation
Nonlinear Systems

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization

Cite this

Yang, C. D., Kung, C. C., Huang, K. Y., & Yeh, F. B. (1996). Parametrization of nonlinear H output feedback controllers - an algebraic approach via bounded real lemma. In Anon (Ed.), Proceedings of the IEEE Conference on Decision and Control (pp. 2355-3592). (Proceedings of the IEEE Conference on Decision and Control; Vol. 3).
Yang, Ciann Dong ; Kung, Chien Chung ; Huang, Kuang Yi ; Yeh, Fang Bo. / Parametrization of nonlinear H output feedback controllers - an algebraic approach via bounded real lemma. Proceedings of the IEEE Conference on Decision and Control. editor / Anon. 1996. pp. 2355-3592 (Proceedings of the IEEE Conference on Decision and Control).
@inbook{ee06e07b9b8745a2ab8ced7dd5d8a3c0,
title = "Parametrization of nonlinear H∞ output feedback controllers - an algebraic approach via bounded real lemma",
abstract = "This paper exploits the bounded real lemma to find the H∞ controllers of input-affine nonlinear systems. It is shown that the central solution and the parametrization of a class of nonlinear H∞ controllers can be obtained at one stroke by repeatedly using bounded real lemma four times. The proposed approach involving only fundamental algebraic manipulations hopefully provides a simpler framework for finding the nonlinear H∞ controllers from the view point of dissipative system.",
author = "Yang, {Ciann Dong} and Kung, {Chien Chung} and Huang, {Kuang Yi} and Yeh, {Fang Bo}",
year = "1996",
month = "12",
day = "1",
language = "English",
series = "Proceedings of the IEEE Conference on Decision and Control",
pages = "2355--3592",
editor = "Anon",
booktitle = "Proceedings of the IEEE Conference on Decision and Control",

}

Yang, CD, Kung, CC, Huang, KY & Yeh, FB 1996, Parametrization of nonlinear H output feedback controllers - an algebraic approach via bounded real lemma. in Anon (ed.), Proceedings of the IEEE Conference on Decision and Control. Proceedings of the IEEE Conference on Decision and Control, vol. 3, pp. 2355-3592, Proceedings of the 1996 35th IEEE Conference on Decision and Control. Part 3 (of 4), Kobe, Jpn, 96-12-11.

Parametrization of nonlinear H output feedback controllers - an algebraic approach via bounded real lemma. / Yang, Ciann Dong; Kung, Chien Chung; Huang, Kuang Yi; Yeh, Fang Bo.

Proceedings of the IEEE Conference on Decision and Control. ed. / Anon. 1996. p. 2355-3592 (Proceedings of the IEEE Conference on Decision and Control; Vol. 3).

Research output: Chapter in Book/Report/Conference proceedingChapter

TY - CHAP

T1 - Parametrization of nonlinear H∞ output feedback controllers - an algebraic approach via bounded real lemma

AU - Yang, Ciann Dong

AU - Kung, Chien Chung

AU - Huang, Kuang Yi

AU - Yeh, Fang Bo

PY - 1996/12/1

Y1 - 1996/12/1

N2 - This paper exploits the bounded real lemma to find the H∞ controllers of input-affine nonlinear systems. It is shown that the central solution and the parametrization of a class of nonlinear H∞ controllers can be obtained at one stroke by repeatedly using bounded real lemma four times. The proposed approach involving only fundamental algebraic manipulations hopefully provides a simpler framework for finding the nonlinear H∞ controllers from the view point of dissipative system.

AB - This paper exploits the bounded real lemma to find the H∞ controllers of input-affine nonlinear systems. It is shown that the central solution and the parametrization of a class of nonlinear H∞ controllers can be obtained at one stroke by repeatedly using bounded real lemma four times. The proposed approach involving only fundamental algebraic manipulations hopefully provides a simpler framework for finding the nonlinear H∞ controllers from the view point of dissipative system.

UR - http://www.scopus.com/inward/record.url?scp=0030393495&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030393495&partnerID=8YFLogxK

M3 - Chapter

AN - SCOPUS:0030393495

T3 - Proceedings of the IEEE Conference on Decision and Control

SP - 2355

EP - 3592

BT - Proceedings of the IEEE Conference on Decision and Control

A2 - Anon, null

ER -

Yang CD, Kung CC, Huang KY, Yeh FB. Parametrization of nonlinear H output feedback controllers - an algebraic approach via bounded real lemma. In Anon, editor, Proceedings of the IEEE Conference on Decision and Control. 1996. p. 2355-3592. (Proceedings of the IEEE Conference on Decision and Control).